Critical points of embeddings of H 0 1,n into Orlicz spaces
Annales de l'I.H.P. Analyse non linéaire, Volume 5 (1988) no. 5, p. 425-464
@article{AIHPC_1988__5_5_425_0,
     author = {Struwe, Micha\"el},
     title = {Critical points of embeddings of $H^{1, n}\_0$ into Orlicz spaces},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {5},
     number = {5},
     year = {1988},
     pages = {425-464},
     zbl = {0664.35022},
     mrnumber = {970849},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1988__5_5_425_0}
}
Struwe, Michael. Critical points of embeddings of $H^{1, n}_0$ into Orlicz spaces. Annales de l'I.H.P. Analyse non linéaire, Volume 5 (1988) no. 5, pp. 425-464. http://www.numdam.org/item/AIHPC_1988__5_5_425_0/

[1] H. Brezis and J.-M. Coron, Convergence of Solutions to H-Systems or How to Blow Bubbles, Arch. Rat. Mech. Anal., Vol. 89, 1985, pp. 21-56. | MR 784102 | Zbl 0584.49024

[2] L. Carleson and S.Y.A. Chang, On the Existence of an Extremal Function for an inequality of J. Moser, Bull. des Sciences (to appear). | MR 878016 | Zbl 0619.58013

[3] S.K. Donaldson, An Application of Gauge Theory to Four-Dimensional Topology, J. Diff. Eq., Vol. 18, 1983, pp. 279-315. | MR 710056 | Zbl 0507.57010

[4] P.-L. Lions, The Concentration-Compactness Principle in the Calculus of Variations. The Limit Case, part 1, Riv. Mat. Iberoamericana, 1985. | MR 834360 | Zbl 0704.49005

[5] J.P. Monahan, Numerical Solution of a Non-Linear Boundary-Value Problem, Thesis, Princeton Univ., 1971.

[6] J. Moser, A Sharp Form of an Inequality by N. Trudinger, Ind. Univ. Math. J., Vol. 20, 1971, pp. 1077-1091. | MR 301504 | Zbl 0213.13001

[7] R.S. Palais, Critical Point Theory and the Minimax Principle, Proc. Symp. Pure Math., Vol. XV, 1970, pp. 185-212. | MR 264712 | Zbl 0212.28902

[8] G. Polya and G. Szegö, Isoperimetric Inequalities in Mathematical Physics, Princeton Univ. Press, 1951. | MR 43486 | Zbl 0044.38301

[9] J. Sacks and K. Uhlenbeck, The Existence of Minimal Immersions of 2-Spheres, Ann. Math., Vol. 113, 1981, pp. 1-24. | MR 604040 | Zbl 0462.58014

[10] S. Sedlacek, A Direct Method for Minimizing the Yang-Mills Functional Over 4- Manifolds, Comm. Math. Phys., Vol. 86, 1982, pp. 515-528. | MR 679200 | Zbl 0506.53016

[11] M. Struwe, A Global Compactness Result for Elliptic Boundary Value Problems Involving Limiting Non-Linearities, Math. Z., Vol. 187, 1984, pp. 511-517. | MR 760051 | Zbl 0535.35025

[12] M. Struwe, Large H-Surfaces via the Mountain-Pass-Lemma, Math. Ann., Vol. 270, 1985, pp. 441-459. | MR 774369 | Zbl 0582.58010

[13] M. Struwe, The Existence of Surfaces of Constant Mean Curvative with Free Boundaries, Acta Math., Vol. 160, 1988, pp. 19-64. | MR 926524 | Zbl 0646.53005

[14] C.H. Taubes, Path Connected Yang-Mills Moduli Spaces, J. Diff. Geom., Vol. 19, 1984, pp. 337-392. | MR 755230 | Zbl 0551.53040

[15] N.S. Trudinger, On Imbeddings into Orlicz Spaces and Some Applications, J. Math. Mech., Vol. 17, 1967, pp. 473-484. | MR 216286 | Zbl 0163.36402

[16] H.C. Wente, Large Solutions to the Volume Constrained Plateau Problem, Arch. Rat. Mech. Anal., vol. 75, 1980, pp. 59-77. | MR 592104 | Zbl 0473.49029